# SDR ASAA2014052907986

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 25,366 hours, 7,416 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE "COWL VALVE OPEN" LIGHT STAYED ILLUMINATED AFTER ANTI-ICE WAS TURNED OFF. ACFT GROUNDED. RAN NR 2 RT ENG AND PERFORMED ENG COWL ANTI-ICE OPS TEST IAW AMM 30-21-00-710-80. ALL TESTS NORMAL. NO FAULTS FOUND.
